# SDR FOTR2019813834

- Difficulty date: November 24, 2010
- Submitted: November 24, 2010
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N713AA
- Make and model: Boeing 727223
- Aircraft serial: 22469
- Aircraft time: 46,048 hours, 35,978 cycles
- Engine: Pwa JT8D15
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Part time: 46,048 hours, 35,978 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED AT BS 685 BETWEEN STR 25L & 26L. REMOVED SHEAR TIE AT STA 685 BETWEEN STR 25L-26L IAW 51-30-2. FABRICATED NEW SHEAR TIE FROM 7075-T6 .040" DIM 14" X 4" PO 9009608 IAW SRM 51-20-1. NEW SHEAR TIE TREATED AND PRIMED IAW SRM 51-10-2. SHEAR TIE REPAIR INSTALLED AT STA 685 BETWEEN STR 25L-26L IAW SRM 51-30-2.
